# SDR ASAA2013011193651

- Difficulty date: January 11, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 23,466 hours, 7,109 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Temp Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START, RT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL.  LIGHT DOES RESET WITH MC RESET.  FOUND TEMP CONTROL VALVE FAULT ON RT PACK TEMP CONT. CLEARED FAULT REF FIM 21-62, TASK 831.  NO LIGHT ILLUMINATES ON RECALL.
